Patient: Hi, me and my girlfriend had sex and the condom broke and came inside of her, i was really scared so i went and i got her the plan b pill in an hour. Five days later she had her period which lasted four days, is been one month and she hasnt had her period and she feels no symptoms but i was told its still possible for her to pregnant. We’re only 17 and its been keeping me up at night because im scared shes pregnant, is it possible she is? It’d take a load of my mind if i was assured she isnt.
Doctor: Hello,Thanks for the query to ATD for an opinion,The fact that she had taken a plan-b pill after an hour of inte rcourse and that she had a withdrawal bleed after 5 days which lasted for 4 days indicate that there is no pregnancy at all. If she would have gotten pregnant then she wouldn’t have had bleeding at all.This bleeding forms her fresh date of LMP and her next menses would be a month after this date. So if she is delayed as per her last menses date then it is natural as she had an induced withdrawal before the due date. Please don’t worry and she is not pregnant for sure.I hope I have answered your query in detail,Wishing you good health,Regards